What causes delayed menstruation post intake of i-pill?
Wait for 2-3 days
I have gone through your question and understand your concerns.
Not having withdrawal periods after taking I pill can be suggestive of failure of I pill, or can be due to the hormonal effect of the previous I pill, which is known to delay the next expected periods by3-3 weeks.
You have to wait for at least 15 days after the sexual intercourse.
If still there is no withdrawal bleeding, then I will suggest you to get a urine or blood pregnancy test, and further management should be done accordingly. At this point, no intervention can be taken.
Hope you found the answer helpful.
Dr Deepti Verma
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What could be the cause of delayed menstruation
- Althea causes delayed menstruation
- What causes delayed periods after taking i pill
- What causes bleeding after taking i pill
- I pill delay in menstruation cycle
- What medicine cause menstruation delay
- What causes delayed periods after taking i-pill
- What are the common causes of delayed menstruation cycles
- Causes of delayed menstruation
- What could cause a delay in menstruation and nausea